Twitching is EXPLODING!!!

BFS Online Support Group

Moderators: JohnV, Arron, garym

Twitching is EXPLODING!!!

Postby Xina535 on May 26th, 2015, 11:23 pm

Hello support group,

I just had a night of he*l! All over twitching, and jerking, all night through!
All over, in places I've never had twitching before, like my head and toes. I couldn't sleep, sweating from anxiety.
Once, I dozed off but was awakened by me going in to full body jerking, which also woke up my husband!!

Please tell me that this is due to my new medications and that it will eventually die down!

I started Cymbalta - the generic version Duloextine - (30mg) and took my first 60mg dose yesterday morning. I also started the generic Seroquel (Quetiapin) 25mg on Friday, to take at night. Could it be that my first night after doubling my dose of Duloxetine did this? Until last night, I did not have any side effects, or any differences in my twitching. I will tell my doctor this, but I don't see him until next week. And I am scared to google...

Your expierience and advice is much appreciated!!!
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Twitching is EXPLODING!!!

Postby German2 on May 27th, 2015, 4:11 am

All i can tell you is that i did not sleep for 36 hours when they tried to set me on cymbalta...for me it did not work...al those meds have strong effects on the bdy. Cymbalta is activating. I would give the doctor a call. Twitching is side effect of many mind drug.
they wanted to put me on pregabalin here in the pain clinic yesterday. But i refused due to long list if side effects.
maybe you should ask for an ad which is calming down a bit..instead..
German2
Saint
Saint
 
Posts: 549
Joined: March 3rd, 2014, 9:51 am

Re: Twitching is EXPLODING!!!

Postby Xina535 on May 27th, 2015, 5:35 am

Thanks, I will tell the doctor.

I am on one that calms me down, that I take at night, the Seroquel (Quetiapin). Apparently it's for schizophrenic and bi-polar people, but the doctor said it helps with sleep at low doses. I take Cymbalta in the day and the Quetiapin at night.

I can't believe how much I am twitching, it's almost like the time I first started twitching like crazy when I took Cipro. It's also not just twitching, it's jerking and lots of vibrations, with shakiness/tremor. I got another infusion of homeopathic stuff today, and my body could not stay still no matter how much I tried.
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Twitching is EXPLODING!!!

Postby Xina535 on June 8th, 2015, 6:45 am

I wanted to come back to this post and let everyone know something....

This truly was the most I've twitched since I started twitching. I did call the doctor and he said it could be the meds, but the next day, I went to my primary care doctor as I felt like I had a bladder infection, and I did. A real nasty one. It had developed a couple days prior, right when all of the explosive twitching started. Sure enough, as soon as I took my first anti-biotic dose, the infection let up and the twitching went back to "normal twitching".

I've been on the 60mg of Cymbalta without any side effects except getting really lightheaded, increased hunger and constipation.

What have we all said on here before? Infections can cause twitching...yep! I wonder if that means my "normal twitching" means I still have some kind of virus or bacteria irritating my nerves...the positive ANA and abnormal immune blood work could also be clues.
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Twitching is EXPLODING!!!

Postby virginiasteve on June 8th, 2015, 3:46 pm

Xina,

I had the same experience my first or second night on Cymbalta. Massive electronic like jerks....was awake all night. I stopped taking that right away and went in a different direction.

Steve
virginiasteve
Senior Member
Senior Member
 
Posts: 61
Joined: May 7th, 2009, 8:15 pm
Location: Herndon Virginia

Re: Twitching is EXPLODING!!!

Postby emmie.s on June 9th, 2015, 10:04 am

When I am sick with say a cold virus or my sinuses are infected I too notice a real increase in BFS symptoms. I believe it is inflammation, and twitching is my body's special way of reacting to it. Same with when I injure myself...once I tore my calf muscle and the entire leg was twitching like crazy due to the inflammation. Anti-inflammatory diets would likely help many of us, but I am too lazy to try it because at this point I don't mind the twitching so much, if it means I can enjoy red wine and chocolate cake and hot dogs with a side of fasciculations, then its a trade off I'm willing to make.
User avatar
emmie.s
Hero
Hero
 
Posts: 363
Joined: February 17th, 2009, 9:33 am

Re: Twitching is EXPLODING!!!

Sponsor

Sponsor
 


Return to The Support Group

Who is online

Users browsing this forum: Google Adsense [Bot] and 4 guests